# SDR SWAA2020121434547

- Difficulty date: December 6, 2020
- Submitted: December 14, 2020
- Operation: Air carrier
- Aircraft: N7717D
- Make and model: Boeing 737-76N
- Aircraft serial: 32664
- Aircraft time: 48,673 hours, 24,320 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Adjust
- Location: L2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 AFT ENTRY DOOR SLIDE GIRT FALLS BELOW THE DOOR FRAME WHILE OPENING AND CLOSING (102-001).  REMOVED L-2 DOOR SLIDE, ADJUSTED GIRT Z-FOLD TO LIFE THE GIRT ABOVE DOOR FRAME.  REINSTALLED DOOR SLIDE AND TESTED FOUND OK, REF B737 AMM 25-66-01/400.
